# SDR SWIA202163963

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS349.00-364.00 AVIONICS BAY DOOR SURROUND STGR 27LH INTERCOSTAL CORRODED (MARKED)      (C-CHECK RO 1/19/2022)     REMOVED AND INSTALLED NEW INTERCOSTAL AT FS349.00-364.00 AVIONICS BAY DOOR SURROUND STGR 27 LH REF CRJ 900 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 AND DRAWING SH670-32050 REV J.  / COMPLIED WITH TASK 51-900-1002-SKY	 / LEAK CHECKS GOOD
